Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 152, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 16, 2005, 8:47 PM CDT for Reno County, Rice County, Kansas. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2005, 8:47 PM CDT (01:47 UTC)
- Expired
- Jun 16, 2005, 9:49 PM CDT
- In force
- 62 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Reno County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 89 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:00 PM CDT | HAIL 0.88 | 3 W Alden, KS | DIME TO NICKLE SIZE HAIL AND 45 MPH WINDS |
| Jun 16, 9:16 PM CDT | TSTM WND GST 60 | 5 Sw Chase, KS | ESTIMATED 50 TO 60 MPH WIND GUST |
| Jun 16, 9:16 PM CDT | HAIL 0.88 | 5 Sw Chase, KS | NICKLE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 584 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 2940 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 170148 SVRICT KSC155-159-170245- /O.NEW.KICT.SV.W.0152.050617T0147Z-050617T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 847 PM CDT THU JUN 16 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS. SOUTHERN RICE COUNTY IN CENTRAL KANSAS. * UNTIL 945 PM CDT. * AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 7 MILES SOUTH OF RAYMOND...OR ABOUT 23 MILES SOUTHEAST OF GREAT BEND...MOVING EAST AT 45 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED NEAR ARLINGTON...AND WAS ALSO MOVING EAST AROUND 45 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ABBYVILLE...ALDEN...ARLINGTON...LANGDON...NICKERSON...PARTRIDGE... PLEVNA...RAYMOND...SOUTH HUTCHINSON...STERLING...SYLVIA... WILLOWBROOK THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WINDS OF 65 TO 75 MILES AN HOUR... SEEK A STURDY SHELTER AT ONCE AND STAY AWAY FROM WINDOWS LAT...LON 3833 9847 3783 9845 3784 9794 3834 9794 $$ ES
4 follow-up statements
000 WWUS53 KICT 170205 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 905 PM CDT THU JUN 16 2005 KSC155-159-170245- /O.CON.KICT.SV.W.0152.000000T0000Z-050617T0245Z/ RICE KS-RENO KS- 905 PM CDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN RENO AND SOUTHERN RICE COUNTIES UNTIL 945 PM CDT... AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZED HAIL...AND DAMAGING WINDS OF 65 TO 75 MPH THIS THUNDERSTORM WAS LOCATED NEAR RAYMOND...OR 25 MILES EAST OF GREAT BEND...AND MOVING EAST AT 45 MPH. A SECOND SEVERE THUNDERSTORM WAS CROSSING SOUTHERN RENO COUNTY ABOUT 5 MILES EAST OF ARLINGTON. THIS SEVERE THUNDERSTORM WAS CAPABLE OF GOLFBALL-SZIED HAIL AND DAMAGING WINDS AROUND 65 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR STERLING BY 910 PM CDT. NEAR NICKERSON BY 920 PM CDT. THE TOWN OF WILLOWBROOK IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THESE ARE DANGEROUS THUNDERSTORMS IF YOU ARE IN THEIR PATHS... PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AS LARGE AS BASEBALLS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER AT ONCE...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3833 9847 3783 9845 3784 9794 3834 9794 $$ ES
000 WWUS53 KICT 170221 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 920 PM CDT THU JUN 16 2005 KSC155-159-170245- /O.CON.KICT.SV.W.0152.000000T0000Z-050617T0245Z/ RICE KS-RENO KS- 920 PM CDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN RENO AND SOUTHERN RICE COUNTIES UNTIL 945 PM CDT... AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR RAYMOND...OR 23 MILES EAST OF GREAT BEND...AND MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR STERLING BY 930 PM CDT. NEAR NICKERSON BY 940 PM CDT. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3833 9847 3783 9845 3784 9794 3834 9794 $$ ES
000 WWUS53 KICT 170226 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 925 PM CDT THU JUN 16 2005 KSC155-159-170245- /O.CON.KICT.SV.W.0152.000000T0000Z-050617T0245Z/ RICE KS-RENO KS- 925 PM CDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN RENO AND SOUTHERN RICE COUNTIES UNTIL 945 PM CDT... AT 916 PM CDT...LAW ENFORCEMENT REPORTED NICKEL SIZE HAIL AND WINDS TO 60 MPH 5 MILES SOUTHWEST OF CHASE. THIS STORM WAS MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES NORTH OF ALDEN BY 935 PM CDT. LAT...LON 3833 9847 3783 9845 3784 9794 3834 9794 $$ COOK
000 WWUS53 KICT 170249 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 949 PM CDT THU JUN 16 2005 KSC155-159-170259- /O.EXP.KICT.SV.W.0152.000000T0000Z-050617T0245Z/ RICE KS-RENO KS- 949 PM CDT THU JUN 16 2005 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RENO AND SOUTHERN RICE COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 947 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3833 9847 3783 9845 3784 9794 3834 9794 $$ COOK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:13 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 16, 6:13 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 613 PM CDT THU JUN 16 2005 .UPDATE... FOR CONVECTIVE TRENDS/THOUGHTS... THUNDERSTORMS GOING TO THE WEST FORMED ON BOUNDARY WHERE CONVERGENCE WAS MAXIMIZED ENOUGH TO BREAK WEAKENESS IN CAP WHERE LOWER 90S TEMPERATURES OCCURRED. THESE THUNDERSTORMS WERE ALSO NEAR NOSE OF 300MB JET WHICH MOVED THROUGH GRENADA PROFILER, ARCING TO WESTERN OK. GIVEN LOCATION OF SURFACE BOUNDARY AND DYNAMICS, APPEARS THAT MOST FAVORABLE EVOLUTION OF STORMS WILL BE TO THE SOUTHWEST OF FORECAST AREA, ALTHOUGH THEY COULD CLIP HARPER COUNTY. TORNADO THREAT WILL REQUIRE ISOLATED STORM WITH FAVORABLE MOTION/EVOLUTION TO LOWER LCL HEIGHTS. STILL CONCERNED ABOUT INITIATION OVER THE NEXT FEW HOURS ROUGHLY IN THE VICINITY OF I-70 NORTHWARD. FROM VISIBLE SATELLITE LOOP, APPEARS THAT CAP IS WEAKENING AND A WEAK SURFACE BOUNDARY IS IN THAT AREA. WHETHER SUFFICIENT WEAKENING OCCURS ALONG THAT BOUNDARY OR WHETHER OUTFLOW FROM STORMS IN THE VICINITY OF CNK INITIATES SOMETHING REMAINS TO BE SEEN. EARLIER MODELS HAVE BEEN OF LITTLE HELP SO FAR...HOPING 0000 UTC RADIOSONDE OBSERVATION DATA WILL SHED A BIT MORE LIGHT ON WHAT WILL HAPPEN OVERNIGHT. -HOWERTON && .PREV DISCUSSION... /ISSUED 210 PM CDT THU JUN 16 2005/ .SYNOPSIS... LOW PRESSURE WAS CENTERED OVER SOUTHEAST COLORADO AT 19Z. A TROUGH EXTENDED SOUTHEAST FROM THIS LOW THROUGH SOUTHWEST KANSAS AND INTO WESTERN OKLAHOMA. A SECOND TROUGH OF LOW PRESSURE EXTENDED ACROSS NORTHEAST KANSAS. THIS WAS ASSOCIATED WITH THE COLD POOL FROM THE REMNANT NOCTURNAL CONVECTION...WHICH STILL PERSISTS. THE STRONGEST CONVERGENCE AT THIS TIME REMAINS ACROSS THE KANSAS/NEBRASKA BORDER ALONG THE TROUGH...HOWEVER THE ENVIRONMENT REMAINS CAPPED. .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. MAIN FORECAST PROBLEM...CONVECTIVE POTENTIAL TONIGHT AND EARLY FRIDAY. FORECAST CONFIDENCE IS MODERATE. NAM/GFS/RUC IN GOOD AGREEMENT IN PRODUCING A SIGNAL OF MOISTURE TRANSPORT AT 850 MB THAT SHOULD PRODUCE ANOTHER FORWARD PROPAGATING MCS. SHEAR PROFILES SHOW THAT THE BULK OF THE SHEAR WILL RESIDE IN THE 0-3KM LAYER ACROSS THE FORECAST AREA...WHICH SUGGESTS ANOTHER LINEAR STORM MODE. DAMAGING WINDS MAIN SEVERE WEATHER THREAT (0-3KM SHEAR AROUND 30 KNOTS). STORM INITIATION SHOULD TAKE PLACE OVER TO THE NORTH. THE MOISTURE TRANSPORT GRADUALLY BECOMES MOST DOMINANT ACROSS WEST/CENTRAL KANSAS...WHERE THE SOUTHERN TROUGH RESIDES. THEREFORE...IT SHOULD ACT ON THIS BOUNDARY TO PRODUCE THE FORWARD PROPAGATING MCS. CORFIDI VECTORS (FORWARD PROPAGATING) SUGGEST A SOUTHEASTWARD PROPAGATION. THIS SHOULD MEAN THAT THE SOUTHWESTERN HALF OF THE FORECAST AREA HAS THE BEST CHANCE OF PRECIPITATION. WITH THAT SAID...CONFIDENCE IS NOT THAT GREAT. WOULD LIKE TO SEE THE 18Z NAM. ONCE THIS SYSTEM EXITS THE AREA EARLY FRIDAY MORNING...AN UPPER LEVEL RIDGE BUILDS INTO THE REGION...WITH INCREASING TEMPERATURES. .LONG TERM...SUNDAY THROUGH THURSDAY. MAIN FORECAST PROBLEM...POTENTIAL OF FRONTAL PASSAGE DURING THE EARLY/MIDDLE OF NEXT WEEK AND ASSOCIATED CONVECTION. FORECAST CONFIDENCE IS MODERATE. THE ECMWF/GFS/DGEX SOLUTIONS SHOW RIDGE BUILDING IN THE 5 DAY MEAN OF THE 500 MB HEIGHTS OVER THE CENTRAL UNITED STATES DURING THE PERIOD. THIS WILL CAUSE A WARMING TREND IN TEMPERATURES INTO THE MIDDLE OF NEXT WEEK. HAVE TRENDED HIGHER WITH MAX/MIN TEMPERATURE FORECASTS DURING THE PERIOD. WITH THIS PATTERN...THINK HIGHS/LOWS BELOW MOS IS NOT APPROPRIATE. THE GFS/DGEX SOLUTIONS SHOWS A COLD FRONT MOVING THROUGH THE REGION DURING THE TUESDAY/WEDNESDAY TIME PERIOD. THIS HAS BEEN SOMEWHAT CONSISTENT OVER THE PAST FEW RUNS. CONVERSELY...THE ECMWF KEEPS THE TROUGH TO THE NORTH/WEST OF THE FORECAST AREA WITH SOUTHERLY FLOW CONTINUING. THE AMOUNT OF RIDGE BUILDING SHOWN SUGGESTS THAT IT WILL BE VERY DIFFICULT FOR TROUGHS TO MOVE TROUGH THE REGION. HOWEVER...UTILIZING A PROBABILISTIC METHODOLOGY...THE GFS/DGEX HAVE BEEN SOMEWHAT CONSISTENT IN BRINGING THE FRONT THROUGH. THEREFORE...HAVE INCREASED PRECIPITATION PROBABILITIES TO 14 PERCENT TO INDICATE A BETTER CHANGE DURING THAT PERIOD...THOUGH THE ECMWFS FORECAST OF KEEPING THE TROUGH OUT OF THE FORECAST AREA SEEMS MORE PLAUSIBLE AT THIS TIME. && .HYDROLOGY... SOILS REMAIN SATURATED ACROSS MUCH OF THE FORECAST AREA...WITH 3 HOUR FLASH FLOOD GUIDANCE VALUES BELOW 2 INCHES. WITH THE EXPECTATION OF ADDITIONAL THUNDERSTORMS TONIGHT...FLOODING AGAIN IS A CONCERN. WILL ISSUE A HYDROLOGIC OUTLOOK REGARDING THIS EVENT AND WILL HAVE LATER SHIFTS MONITOR THE DEVELOPMENT OF STORMS AND RAINFALL AMOUNTS FOR POSSIBLE FLOOD WATCH ISSUANCE. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 85 65 90 / 80 20 10 10 HUTCHINSON 67 85 65 90 / 70 20 10 10 NEWTON 65 84 65 90 / 60 20 10 10 ELDORADO 65 84 65 89 / 70 20 10 5 WINFIELD-KWLD 67 85 65 89 / 80 30 10 10 RUSSELL 66 84 65 91 / 40 10 10 10 GREAT BEND 67 84 65 91 / 60 20 10 10 SALINA 65 85 65 90 / 40 20 10 10 MCPHERSON 65 85 65 90 / 50 20 10 10 COFFEYVILLE 64 85 64 87 / 70 60 10 5 CHANUTE 64 85 64 85 / 50 30 10 5 IOLA 64 85 64 85 / 30 20 10 5 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && COOK
Hazardous weather outlook, Jun 16, 4:43 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 443 PM CDT THU JUN 16 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-171200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 443 PM CDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FROM THIS EVENING INTO THE OVERNIGHT HOURS. THE PRIMARY AREA OF CONCERN WILL BE SOUTH AND SOUTHWEST OF A LINE FROM LINCOLN TO EL DORADO TO SEDAN. INITIALLY THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS, HOWEVER AN ISOLATED TORNADO IS POSSIBLE AS STORMS INITIATE. THE TORNADO THREAT WILL BE FOCUSED SOUTH OF LINE FROM KINGMAN TO WINFIELD. THE STORMS ARE THEN EXPECTED TO BECOME A CONVECTIVE COMPLEX AND MOVE EAST TO SOUTHEAST OUT OF WESTERN KANSAS INTO PORTIONS OF CENTRAL, SOUTH CENTRAL AND EVENTUALLY SOUTHEAST KANSAS. ONCE THE STORMS CONGEAL INTO A CONVECTIVE COMPLEX THE MAIN HAZARD WILL BE DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ACCOMPANY ANY OF THE STORMS WHICH COULD PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS MAY BE ON GOING ACROSS SOUTHEAST KANSAS EARLY FRIDAY. DAMAGING WINDS ARE THE MAIN SEVERE WEATHER THREAT UNTIL THE COMPLEX MOVES SOUTHEAST INTO OKLAHOMA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEED FROM THIS EVENING INTO THE OVERNIGHT IN PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KETCHAM/BOWMAN
In the hours before
Special weather statement, Jun 16, 3:59 PM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 359 PM CDT THU JUN 16 2005 KSZ082-091>093-170300- COWLEY KS-HARPER KS-KINGMAN KS-SUMNER KS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 488 UNTIL 1000 PM CDT THURSDAY EVENING FOR THE FOLLOWING AREAS IN SOUTH CENTRAL KANSAS THIS WATCH INCLUDES 4 COUNTIES COWLEY HARPER KINGMAN SUMNER INCLUDING THE CITIES OF ANTHONY...KINGMAN...WELLINGTON AND WINFIELD.
Special weather statement, Jun 16, 8:10 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 810 PM CDT THU JUN 16 2005 KSZ067-082-170145- KINGMAN-RENO- 810 PM CDT THU JUN 16 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KINGMAN AND RENO COUNTIES... AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM NEAR PRESTON...OR 11 MILES NORTHEAST OF PRATT... AND MOVING EAST AT 40 MPH. PENNY TO NICKEL SIZED HAIL...AND DAMAGING WINDS OF 60 TO 70 MPH ARE POSSIBLE FROM THIS THUNDERSTORM. PEOPLE IN NORTHWESTERN KINGMAN AND SOUTHWESTERN RENO COUNTIES SHOULD MONITOR THIS SITUATION CLOSELY A SEVERE THUNDERSTORM WARNING MAY BE NEEDED IF THE THUNDERSTORM MAINTAINS INTENSITY AS IT MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. ES
Local storm report, Jun 16, 8:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG 2 WNW PENALOSA 37.73N 98.36W
06/16/2005 RENO KS TRAINED SPOTTER
NUMEROUS 3 INCH TREE LIMBS DOWN, ESTIMATED WIND GUST
SPEED AT 65 MPH
&&
CDBLocal storm report, Jun 16, 8:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM NON-TSTM WND GST PENALOSA 37.72N 98.32W
06/16/2005 65 MPH KINGMAN KS TRAINED SPOTTER
ESTIMATED 65 MPH WIND GUST
&&
CDBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:15 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 58 min |
| Jun 16, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 60 min |
| Jun 16, 9:24 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 66 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.